T Nation

HRX, Feeling 'Out of It'

First, I would like to say that I have been using several Biotest products, and will continue to use them.

However, I have some concerns with my body and HRX.

A few weeks ago I began taking them, one in the morning, one in afternoon, and continued for about four to five days. Each time I became slightly dizzy, felt “out of it”, and developed a slight headache. Now, I have not had soda in over a year, don’t drink coffee, etc. So I do not ever encounter stimulants, which could be why I am having these side effects. I would really like to be using this product, however, I want to be sure it is safe before doing so. I don’t know that much about the nervous system, and how stimulants interact with one that isn’t used to them.

I want to be sure there is not a chance of doing permanent harm to myself and/or my metabolism. Should I try to take it again at the small dose, but give it more time, or should I simply avoid it? If I should try again, should I take it with food instead of on empty stomach to lessen effects?

Thank you for any input.

Also, I will continue to use other Biotest products whether I continue using HRX or not. I just ordered more Metabolic Drive Complete and low carb, as well as Superfood. I have been using Surge and their creatine as well.

This post was flagged by the community and is temporarily hidden.

Thanks for the quick response. My carb intake is relatively low. I am following the basic premise of the T-Dawg diet, keeping carbs low other than morning and post workout. In the morning I have some yogurt and blueberries; that pretty much being my only carb intake, other than post workout. What do you cosider adequate carbs for yourself when taking HRX? Would you also recommend taking it closer to meals then?

Phil

This post was flagged by the community and is temporarily hidden.

I can’t speak about the carbs for sure (or for Bushy), but I have noticed that taking it with or just after a meal numbs the side-effects a little.

If it doesn’t help try 1 pill a day, otherwise, personally, I would discontinue using it if you can’t handle the side-effects.

Your problem sounds exactly like what I was experiencing with HRX. The headaches for me were to severe to continue with it. I wasn’t even on a low carb diet either.

The sad thing is that I gave the stuff to a good friend of mine (he is definately a stims junky) and he has yet to have any negative effects. I do think the avoidance of stims does have some effect on the ability to tolerate HRX.

Thank you to everyone for your input so far. The side effects were tolerable, and would probably/hopefully subside over time or at least be lessened by taking it with food. I just want to be sure it is safe to do so before giving it another shot. I would like to give the Velocity Diet a try in the near future, and it seems HRX plays an important role in the diet.

So is everyone in agreement that is ok to give HRX another shot. No significant risks?

Give it a shot again, with the suggestions - if you feel ill again, stop taking it.